# SDR CAL960148

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5754 · Leading Edge Devices
- Part: Attachment
- Condition: Cracked
- Location: Nr 4 Le Flap
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1 INCH CRACK AT OUTBOARD BULL NOSE AFT LINKAGE ATTACHMENT OF RIGHT WING NR 4 KRUEGER FLAP.  THE CRACK WAS STOP DRILLED.  DOUBLERS AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 57-30-3, 51-10-2, AND 51-30-8.  (M)
